# SDR DALA2025042203121

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0926242) LEFT HORIZONTAL STABILIZER . LEFT ELEVATOR CONTROL TAB HAS NUMEROUS AREAS WITH COMPOSITE EXPOSED . ACCOMPLISHED PERMANENT REPAIR ON L/H ELEVATOR CONTROL TAB L/E MOST I/B END IAW B737-800 SRM 55-20-01-2R-2 AND B737-800 SRM 51-70-05-2R.
